# SDR LR7A2011063000220

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 49,420 hours, 28,386 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Condition: Loose
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5701.  FOUND NR 3 ENGINE BREAD PAN AFT RT ATTACH STUD WITH LOOSE FIT.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW MEA 382-57-11-029.
